# SDR AWXA200200525

- Difficulty date: June 17, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 122 hours, 46 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611009
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 0249 - EN ROUTE FROM PHX TO PHL, DURING CRUISE AIRCRAFT EXPERIENCED AN ECAM MESSAGE FOR YELLOW SYSTEM HYDRAULIC LOW PRESSURE.  CHECKED QTY, INDICATED EMPTY.  INFLIGHT DIVERTED TO CMH ECAM ACTIONS COMPLETED.  REMOVED AND REPLACED O-RING AT NR 2 ENGINE PRESSURE TRANSDUCER.  SERVICED YELLOW SYSTEM, LEAK CHECK PERFORMED, NO LEAKS NOTED.
